# SDR C8GA20090254

- Difficulty date: July 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583872
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP STR SPLICE WAS FOUND TO BE NO-COMPLIANT AT BS 950E +5 - 969 STR 28R.  REMOVED REPAIR AND FABRICATED NEW STR FROM 65-58387-2 DIM 60" FABRICATED SPLICE,  INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
